HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Birth Control (https://www.healthboards.com/boards/birth-control/)
-   -   ortho tri-cyclen decreased libido? (https://www.healthboards.com/boards/birth-control/414419-ortho-tri-cyclen-decreased-libido.html)

tinymom05 07-29-2006 06:51 PM

ortho tri-cyclen decreased libido?
 
has anyone been on ortho tri-cyclen and had less of a sex drive? i have only been on the pill a little over a month and i have no desire to have sex. wondering since my doc wants to keep me on it for 3 months to regulate my cycles and if i go off the pill will i be ok then?

livinTX 07-30-2006 08:26 AM

Re: ortho tri-cyclen decreased libido?
 
Probably your sex drive will begin to return once you get off the pill. I recently quit the pill after 7 years on it, and noticed my sex drive beginning to return within about 3 weeks of quitting. I don't think it's back full force yet (have been off the pill 2 months), but it is definitely much improved from when I was on the pill. A lot of women notice that the pill zaps their sex drive, it's not uncommon, unforunately :(


All times are GMT -7. The time now is 12:55 PM.